# SDR AALA2021102714658

- Difficulty date: October 24, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 55,702 hours, 33,962 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Part number: 46502003030316
- Part serial: 2292
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Part time: 69,328 hours, 29,294 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUND: UNREADABLE AIRSPEED ON TAKEOFF. EMERGENCY DECLARED, RETURNED TO ATL, LANDING SAFELY. REPLACED AIR DATA AND INERTIAL REFERENCE UNIT #3 PER AMM 34-12-34.
